آمار

تعداد نشریات25
تعداد شماره‌ها454
تعداد مقالات4,631
تعداد مشاهده مقاله7,017,508
تعداد دریافت فایل اصل مقاله4,694,570
Zamzamzadeh, A., Yaghoobi, M. A.. (1399). Using necessarily weak efficient solutions for solving a biobjective transportation problem with fuzzy objective functions coefficients. نشریه علمی دانشگاه سیستان و بلوچستان, 17(3), 85-102. doi: 10.22111/ijfs.2020.5351
A. Zamzamzadeh; M. A. Yaghoobi. "Using necessarily weak efficient solutions for solving a biobjective transportation problem with fuzzy objective functions coefficients". نشریه علمی دانشگاه سیستان و بلوچستان, 17, 3, 1399, 85-102. doi: 10.22111/ijfs.2020.5351
Zamzamzadeh, A., Yaghoobi, M. A.. (1399). 'Using necessarily weak efficient solutions for solving a biobjective transportation problem with fuzzy objective functions coefficients', نشریه علمی دانشگاه سیستان و بلوچستان, 17(3), pp. 85-102. doi: 10.22111/ijfs.2020.5351
Zamzamzadeh, A., Yaghoobi, M. A.. Using necessarily weak efficient solutions for solving a biobjective transportation problem with fuzzy objective functions coefficients. نشریه علمی دانشگاه سیستان و بلوچستان, 1399; 17(3): 85-102. doi: 10.22111/ijfs.2020.5351


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.